MathSciNet Relay Station
MathSciNet bibliographic data
MR3015412 34K11
Baculíková, Blanka; Li, Tongxing; Džurina, Jozef Oscillation theorems for second-order superlinear neutral differential equations. Math. Slovaca 63 (2013), no. 1, 123–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement